# SDR 2002UALA01155

- Difficulty date: July 10, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 24,597 hours, 4,817 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN DAMAGED AT STA. 220.5 AT STRINGER 36L.  MAJOR REPAIR ACCOMPLISHED. EXTERNAL DOUBLER REPAIR INSTALLED.
